Glasnik Matematicki publishes original research papers from all fields of pure and applied mathematics. The journal is published semiannually, in June and in December.
Glasnik Matematicki (Series III) is a new series of the journals "Glasnik Hrvatskog Naravoslovnog Druztva" (Series I) and "Glasnik Matematicko-Fizicki i Astronomski" (Series II). The journal is published by the Croatian Mathematical Society and Department of Mathematics, University of Zagreb, Croatia.
Glasnik Matematicki is reviewed, cover-to-cover, by Mathematical Reviews (MathSciNet), Zentralblatt MATH and Referativnyi Zhurnal - Matematika. It is indexed in Scopus, INSPEC and Current Mathematical Publications.
Beginning with Volume 43, No.1 (2008), Glasnik Matematicki is indexed in the Science Citation Index Expanded (SCIE) and Web of Science (WoS), and beginning with Volume 35, No.1 (2000) in the Reference List Journals of MathSciNet.
peer review, international peer review, double, only scientific papers, single blind review